×

zbMATH — the first resource for mathematics

Mittelwertsätze und Vergleichssätze für Matrixtransformationen. (German) Zbl 0047.06403

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Banach, S. Théorie des opérations linéaires, Warszawa 1932.
[2] Garabedian, H. L. Randels, W. C. Theorems on Riesz means, Duke Math. J.4 (1938), 529-533. · JFM 64.0174.01
[3] Hardy, G. H. The second theorem of consistency for summable series, Proc. Lond. Math. Soc. (2),15 (1916), 72-88. · JFM 46.0493.01
[4] Hardy, G. H. Orders of infinity, Cambridge 1924. · JFM 50.0153.04
[5] Hardy, G. H. Divergent series, Oxford 1949. · Zbl 0032.05801
[6] Hardy, G. H.-Riesz, M. The general theory of Dirichlet’s series, Cambridge 1915. · JFM 45.0387.03
[7] Hayashi, G. Izumi, S. Theorems on Nörlund’s method of summation, II, Tôhoku Math. J.,47 (1940), 69-73. · JFM 66.0261.01
[8] Hill, J. D. On perfect methods of summability, Duke Math. J.,3, (1937), 702-714. · Zbl 0018.01602
[9] Hirst, K. On the second theorem of consistency in the theory of summation by typical means, Proc. Lond. Math. Soc. (2),33 (1932), 353-366. · Zbl 0003.39304
[10] Jurkat, W. Über Rieszsche Mittel mit unstetigem Parameter, Math. Zeitschr.,55 (1952), 8-12. · Zbl 0044.06203
[11] Jurkat, W. Peyerimhoff, A. Mittelwertsätze bei Matrix- und Integraltransformationen, Math. Zeitschr.,55 (1952), 92-108. · Zbl 0044.06301
[12] Kuttner, B. Note on the ?second theorem of consistency? for Riesz summability, J. Lond. Math. Soc.,26 (1951), 104-111. · Zbl 0042.06601
[13] Mazur, S. Eine Anwendung der Theorie der Operationen bei der Untersuchung der Toeplitz’schen Limitierungsverfahren, Stud. Math.2 (1930), 40-50. · JFM 56.0906.03
[14] Peyerimhoff, A. Konvergenz- und Summierbarkeitsfaktoren. Math. Zeitschr.,55 (1952), 23-54. · Zbl 0044.06401
[15] Riesz, M. Une méthode de sommation équivalente à la méthode des moyennes arithmétiques. Compt. rend.152 (1911), 1651-1654. · JFM 42.0272.02
[16] Zeller, K. Allgemeine Eigenschaften von Limitierungsverfahren, Math. Zeitschr.53 (1951), 463-487. · Zbl 0045.33403
[17] ? Abschnittskonvergenz in FK-Räumen. Math. Zeitschr.,55 (1952), 55-70. · Zbl 0045.33404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.